# SDR IPXA12572759

- Difficulty date: March 16, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1675 Rbl 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT SEAT TRACK,  BS 1675, RBL 23 CORROSION AROUND FASTENER HOLE.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R, REPAIR 5, REV 83.
